arrow
Volume 17, Number 5
Previous Issue Next Issue

Zhong-Zhi Bai

J. Comp. Math., 17 (1999), pp. 449-456.

Preview Full PDF 1997 21550 Abstract

Shuang-Suo Zhao, Chang-Yin Wang & Guo-Feng Zhang

J. Comp. Math., 17 (1999), pp. 457-462.

Preview Full PDF 1966 21742 Abstract

Xiu-Chuan Gu, Shu-Li Yang & Li-Xin Tao

J. Comp. Math., 17 (1999), pp. 463-474.

Preview Full PDF 2018 22118 Abstract

Xiao-Bo Liu

J. Comp. Math., 17 (1999), pp. 475-494.

Preview Full PDF 2099 21530 Abstract

Song-Nian He & Cai-Ping Yang

J. Comp. Math., 17 (1999), pp. 495-508.

Preview Full PDF 2047 21475 Abstract

Han-Lin Chen, Xue-Zhang Liang, Si-Long Peng & Shao-Liang Xiao

J. Comp. Math., 17 (1999), pp. 509-522.

Preview Full PDF 2092 21460 Abstract

Lin Qiu, Taketomo Mitsui & Jiao-Xun Kuang

J. Comp. Math., 17 (1999), pp. 523-532.

Preview Full PDF 2049 21412 Abstract

Xue-Jun Xu & Li-Kang Li

J. Comp. Math., 17 (1999), pp. 533-544.

Preview Full PDF 2014 21162 Abstract

Yi-Ming Wei & Qing-Huai Hu

J. Comp. Math., 17 (1999), pp. 545-552.

Preview Full PDF 1981 21532 Abstract

Ming-You Huang, Ru Qu & Cheng-Hun Gong

J. Comp. Math., 17 (1999), pp. 553-560.

Preview Full PDF 2033 21383 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard